# SDR 95ZZZX1769

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47677
- System (JASC): 3244 · Tire
- Part: Tire Cap
- Part number: 41X15018
- Condition: Separted
- Location: Mlg
- Component: 95608591
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - FLT 220 - AFTER TAKEOFF, ADVISED BY ATC OF TIRE DEBRIS ON RUNWAY.  LANDED AT TPA, FOUND BLOWN NR 4 TIRE, RIGHT AFT FLAP DAMAGE, RIGHT GEAR WING DOOR LINKAGES AND FITTINGS DAMAGED.  REPLACED NR 3 AND NR 4 WHEEL ASSEMBLIES AND NR 4 BRAKE.  REPLACED ALL MISSING/DAMAGED HARDWARE ON RT GEAR WING DOOR.  REPAIRED RIGHT FLAP IAW DOUGLAS SRM 57-03.  PERFORMED LANDING GEAR RETRACTION TEST.  TEST NORMAL.  RETURNED TO SERVICE.
